# SDR HALA2010010300001

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,184 hours, 17,163 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 61B0271
- Condition: Faulted
- Location: Apu
- Part time: 26,700 hours, 5,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING REQUIRED INFLT APU START RECEIVED EICAS MESSAGE "APU FAULT" AND OVERHEAD PANEL APU "FAULT" LIGHT.  SECOND START ATTEMPT YIELDED SAME RESULT.  FL 380, SAT -50 DEGREE, TAT -20 DEGREE, START TIME WAS LESS THAN 1 MINUTE, MAX EGT WAS 815 DEGREE.  FOUND PNEUMATIC SENSE LINE DISCONNECTED AT GEAR BOX PRESS REG RECONNECTED SENSE LINE OPS CHECKED GOOD.  RAN APU W/NO FAULT NOTED.  PRECAUTIONARY REMOVED AND REPLACED APU ECU IAW AMM 49-61-05.
